# SDR EOPA20111108492

- Difficulty date: November 4, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N492HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S803
- Aircraft time: 8,800 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL CRACKS IN TRANSMISSION DECK STRINGERS.  LOCATED BETWEEN HYD PACK AND TRANSMISSION.
